May 4, 2012
I am HIV+ positive and have been on meidication since November 2008. I have a problem with my feet, they are painful, sometimes i feel like i will never walk again. What should i take to ease the pain. I was also diagnosed with meningitis in October 2008. I have been taking fluconazole since then. my doctor tells me i will have to take it for the rest of my life. I need a second opinion. Please help. Judith.
| Response from Dr. Henry
You dont mention which HIV drugs your are taking that possibly could be contributing to the neuropathy you have described and what is beig done to provide some pain relief. For patients that had fungal meningitis (ie cryptococcal meningitis) now taking oral fluconazole--the fluconazole can often be stopped after HIV levels are undetectable on treatment and the CD4 count has risen to reasonable level (ie > 150-200) for a period of time--depending on the situation. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Does Neuropathy Feel Like?
- Enlarged Lymph Nodes After Sex With Sex Worker Worried I Have HIV
- Pain In Balls After Genital Rubbing Sign Of HIV AIDS
- Pain In Penis After Having Sex During Period What Are The Chances Of HIV
- Can You Get Genital Warts If You've Never Had Sex?
- Does Cervical Cancer Cause Pain?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.